Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 207, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2020, 5:46 PM CDT for Kinney County, Maverick County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2020, 5:46 PM CDT (22:46 UTC)
- Expired
- May 28, 2020, 6:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 45 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1784 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
889
WUUS54 KEWX 282246
SVREWX
TXC271-323-282345-
/O.NEW.KEWX.SV.W.0207.200528T2246Z-200528T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
546 PM CDT Thu May 28 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Kinney County in south central Texas...
Northern Maverick County in south central Texas...
* Until 645 PM CDT.
* At 546 PM CDT, a severe thunderstorm was located near Anacacho, or
12 miles east of Spofford, moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Spofford, Quemado, Paloma, Anacacho, Radar Base, Normandy, Darling,
Elm Creek, Laughlin AFB Aux Field and Siesta Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2876 10053 2880 10053 2883 10055 2883 10058
2885 10057 2888 10060 2889 10059 2891 10064
2892 10063 2894 10065 2900 10065 2909 10067
2912 10070 2927 10048 2926 10011 2876 10012
TIME...MOT...LOC 2246Z 002DEG 23KT 2919 10020
HAIL...1.00IN
WIND...60MPH
$$
BMW2 follow-up statements
932
WWUS54 KEWX 282307
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
607 PM CDT Thu May 28 2020
TXC271-323-282345-
/O.CON.KEWX.SV.W.0207.000000T0000Z-200528T2345Z/
Kinney TX-Maverick TX-
607 PM CDT Thu May 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN KINNEY AND NORTHERN MAVERICK COUNTIES...
At 606 PM CDT, a cluster of severe thunderstorms were located across
portions of southern Kinney and northern Maverick Counties, moving
south at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Spofford, Quemado, Paloma, Anacacho, Radar Base, Normandy, Darling,
Elm Creek, Laughlin AFB Aux Field and Siesta Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2876 10053 2880 10053 2883 10055 2883 10058
2885 10057 2888 10060 2889 10059 2891 10064
2892 10063 2894 10065 2900 10065 2909 10067
2912 10070 2923 10054 2923 10011 2876 10012
TIME...MOT...LOC 2306Z 002DEG 23KT 2906 10021
HAIL...1.50IN
WIND...60MPH
$$
BMW773
WWUS54 KEWX 282327
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
627 PM CDT Thu May 28 2020
TXC271-323-282345-
/O.CON.KEWX.SV.W.0207.000000T0000Z-200528T2345Z/
Kinney TX-Maverick TX-
627 PM CDT Thu May 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTH CENTRAL KINNEY AND NORTHWESTERN MAVERICK COUNTIES...
At 627 PM CDT, a severe thunderstorm was located 8 miles north of
Quemado, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Quemado, Radar Base and Normandy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2883 10055 2883 10058 2885 10057 2888 10060
2889 10059 2891 10064 2892 10063 2894 10065
2900 10065 2909 10067 2912 10070 2920 10058
2920 10051 2886 10045 2881 10054
TIME...MOT...LOC 2327Z 026DEG 8KT 2907 10064
HAIL...1.00IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:31 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 28, 2:31 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 231 PM CDT Thu May 28 2020 .UPDATE... The Storm Prediction Center has issued a Severe Thunderstorm watch for generally areas along and west of HWY 281, in addition to Hays, Guadalupe, and Wilson Counties. This includes the San Antonio and Del Rio metro areas. The watch runs through 10 pm tonight and highlights the threat for hail up to 2 inches and 70 mph winds. && .PREV DISCUSSION... /ISSUED 211 PM CDT Thu May 28 2020/ SHORT TERM (Tonight through Friday Night)... After yesterday's severe weather event that left large swaths of quarter sized hail or greater, several hail reports between 2-2.75 inches, and gusty winds in several spots it looks like there will be one more round of strong to severe storms this evening before quieter weather prevails tomorrow into the weekend. With the pesky upper level low to the northeast of Texas, over the Oklahoma/Arkansas border, it leaves South Central Texas in a northwest flow pattern. Despite several rounds of storms over the last few days southeasterly winds at the surface continue to allow for plentiful moisture return between the rounds. Couple this with lift associated with daytime heating and a boundary moving in from the north, instability of between 2000-3000 j/KG, and just enough shear to help the storms maintain the strength and you get the recipe for the strong to severe storms today. Convective initiation is already ongoing across San Angelo's area from San Angelo south to Junction. This is earlier than really any of the convective allowing models showed CI ongoing today. Several severe thunderstorm warnings have already been issued for this activity. The spread of the morning high resolution models really resolved into 3 camps: 1) some (like the Texas Tech WRF) developed storms into a complex that could dive to the southeast and impact areas from San Antonio to Austin, 2) others (like many members of the 12z SPC HREF) developed storms to the north of our area and took them generally south through the Edwards Plateau along and west of HWY 281, 3) Lastly the HRRR has trended drier for most of its runs since 12z with only isolated storms through the evening. Just using current radar trends with the activity over SJT's CWA the 2nd scenario seems most likely. Outflows are driving the storms more to the south and are kicking off additional storms. The 1st scenario does remain feasible as the storms could come together developing a cold pool, and drive to the southeast. The 12z/16z SPC updates take this scenario into account as they extended the slight risk eastward from just across the Rio Grande Plains to a Kerrville to San Antonio to Cuero line. Trends will have to be monitored through the afternoon, but still think that the best chances for storms will be along and west of the HWY 281 corridor through the evening. An MCD just issued by SPC highlights the risk of rapid updraft intensification due to the steep lapse rates which would mainly lead to a hail threat in the short term. If/when these storms grow upscale and develop that cold pool and become a complex of storms damaging thunderstorm winds would become the main concern. All of this is occurring within the northwest flow aloft along the leading edge of a weak front. Models show a distinct northerly wind shift with drier and slightly cooler air working south later this evening into the overnight behind the storms. This along with the upper level ridge building in from the west as the upper low exits tomorrow will squash any further rain chances and lead to a drying trend for Friday into much of next week. With the drier air in place afternoon highs should only climb into the mid to upper 80s to lower 90s for Friday and Saturday. This is very close to normal for this time of the year. Looking back at the months of April and May our County Warning Area was under a Marginal, Slight, or Enhanced risk of severe storms from SPC over 50 percent of the days. As I said in the morning update AFD I think most folks in South Central Texas will welcome the quieter weather pattern and seasonable temperatures through the middle of next week. Whether it has been the busy emergency managers and local TV/private/NWS meteorologists or those who have been impacted by the hail/wind/tornadoes over the last few weeks it will give us all time to take a breath and enjoy the quiet weather. LONG TERM (Saturday through Thursday)... Fairly quiet weather pattern will be in place to start the long term with an omega block setting up over the CONUS. An upper level ridge will build over the middle of the US and a large upper level trough over the Pacific and another over the Northeast US. The only feature preventing a true omega block pattern setting up will be an inverted trough that global models keep over Mexico and southern TX late this weekend. The feature will slowly advect northward and push some energy up into South-Central TX by early next week. Only have slight chances for showers and storms in the forecast for Monday into Tuesday for this. Apart from this, a benign pattern will remain in place with high temperatures running close to climatological normals and little to no chance for rain. A much needed break from the active weather the region has had over the last couple of weeks. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 87 65 87 66 / 20 0 0 0 0 Austin Bergstrom Intl Airport 67 86 64 87 64 / 20 0 0 0 0 New Braunfels Muni Airport 68 87 64 88 64 / 30 0 0 0 0 Burnet Muni Airport 64 85 62 86 63 / 10 0 0 0 0 Del Rio Intl Airport 70 92 67 93 68 / 40 - 0 0 0 Georgetown Muni Airport 65 86 62 87 64 / 10 0 0 0 0 Hondo Muni Airport 68 90 64 92 66 / 30 - 0 0 0 San Marcos Muni Airport 67 86 64 88 64 / 20 0 0 0 0 La Grange - Fayette Regional 69 86 65 88 65 / 20 10 0 0 0 San Antonio Intl Airport 69 88 66 90 67 / 30 0 0 0 0 Stinson Muni Airport 70 89 67 90 68 / 30 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Treadway Long-Term...EWilliams Decision Support...BMW
Hazardous weather outlook, May 28, 3:12 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 312 PM CDT Thu May 28 2020 TXZ171>173-183>194-202>209-217>225-228-292015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 312 PM CDT Thu May 28 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Scattered strong to severe thunderstorms are possible this afternoon and evening along and west of a Fredericksburg to New Braunfels to Cuero line. Main threats will include large hail and damaging wind gusts. Heavy rainfall, especially from storms that train over the same area, could cause localized flooding issues. A Severe Thunderstorm Watch is in effect for these areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather expected for the extended forecast period at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, May 28, 4:53 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
453 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND GST 2 W HONDO 29.36N 99.18W
05/28/2020 M52 MPH MEDINA TX ASOS
THE HONDO ASOS REPORTED A WIND GUST TO 52
MPH FROM AN OUTFLOW BOUNDARY.
&&
PAYSpecial weather statement, May 28, 5:17 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
517 PM CDT Thu May 28 2020
TXZ205>207-220-221-282315-
Guadalupe TX-Comal TX-Bexar TX-Atascosa TX-Wilson TX-
517 PM CDT Thu May 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...NORTH
CENTRAL ATASCOSA...NORTHWESTERN WILSON...BEXAR AND SOUTHWESTERN COMAL
COUNTIES UNTIL 615 PM CDT...
At 516 PM CDT, Doppler radar was tracking strong thunderstorms
across northwestern Bexar County as well as a strong outflow out
ahead of these storms.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Pleasanton,
Selma, Floresville, Poteet, Stockdale, Stinson Municipal Airport, San
Antonio Int Airport, Randolph AFB, Leon Valley, Helotes, Fair Oaks
Ranch, Kirby, Alamo Heights, Windcrest and Terrell Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2895 9855 2967 9881 2969 9881 2971 9879
2972 9875 2972 9874 2973 9872 2974 9866
2975 9866 2975 9864 2976 9863 2983 9841
2925 9789
TIME...MOT...LOC 2216Z 328DEG 45KT 2971 9832 2952 9872
BMWSpecial weather statement, May 28, 5:18 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
518 PM CDT Thu May 28 2020
TXZ183-282245-
Val Verde TX-
518 PM CDT Thu May 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
545 PM CDT...
At 518 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shumla, or 9 miles northeast of Langtry, moving south at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Comstock, Shumla, Seminole Canyon State Park, Pafford Crossing, Pecos
River Boat Ramp, Bakers Crossing, Devils River State Nat Area Del
Norte and Devils River State Nat Area Big Satan.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2995 10161 3008 10108 3000 10086 2970 10077
2959 10125 2962 10125 2963 10127 2959 10128
2958 10131 2965 10130 2966 10135 2965 10136
2970 10137 2975 10142 2977 10140 2975 10144
2979 10146 2977 10150
TIME...MOT...LOC 2218Z 342DEG 32KT 2986 10142
02Special weather statement, May 28, 5:27 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
527 PM CDT Thu May 28 2020
TXZ202-217-282315-
Maverick TX-Kinney TX-
527 PM CDT Thu May 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY AND
NORTHWESTERN MAVERICK COUNTIES UNTIL 615 PM CDT...
At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Spofford, moving southeast at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Spofford, Quemado, Normandy, Darling, Paloma and Laughlin AFB Aux
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2888 10060 2889 10059 2891 10062 2890 10063
2892 10063 2894 10065 2900 10065 2909 10067
2911 10069 2912 10072 2917 10078 2920 10077
2922 10078 2916 10030 2887 10039
TIME...MOT...LOC 2227Z 322DEG 7KT 2911 10057
BMWLocal storm report, May 28, 5:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 11 W KICKAPOO CAVERN ST 29.61N 100.64W
05/28/2020 E1.50 INCH KINNEY TX STORM CHASER
&&
PAYLocal storm report, May 28, 5:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 PM CDT THU MAY 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 3 ESE GREY FOREST 29.60N 98.63W
05/28/2020 E0.88 INCH BEXAR TX PUBLIC
&&
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | Tornado Warning | EWX | Gillespie, Kendall, Kerr | 29 min |
| May 27, 7:16 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 27, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 49 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 45 min |
| May 27, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 54 min |
| May 27, 7:40 PM CDT | Special Weather Statement | EWX | Bastrop, Travis | 50 min |
| May 27, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Travis | 56 min |
| May 27, 8:04 PM CDT | Tornado Warning | EWX | Bandera, Kendall, Kerr | 26 min |
| May 27, 8:10 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Hays, Travis | 50 min |
| May 27, 8:12 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 63 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina | 61 min |
| May 27, 8:43 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 45 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca | 64 min |
| May 27, 9:05 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 55 min |
| May 27, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 44 min |
| May 27, 9:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| May 27, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 48 min |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Real, Uvalde | 45 min |
| May 27, 9:51 PM CDT | Special Weather Statement | EWX | Lavaca | 39 min |
| May 27, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 7 min |
| May 27, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 63 min |
| May 27, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 25 min |
| May 27, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde | 66 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 60 min |
| May 27, 10:47 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 27, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 32 min |
| May 27, 11:06 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 54 min |
| May 27, 11:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 52 min |
| May 27, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 61 min |
| May 27, 11:38 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Real | 3 hr |
| May 27, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| May 27, 11:56 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 64 min |
| May 28, 12:14 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| May 28, 12:19 AM CDT | Special Weather Statement | EWX | Lee | 41 min |
| May 28, 12:36 AM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| May 28, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 57 min |
| May 28, 1:57 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 25 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 45 min |
| May 28, 2:37 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 38 min |
| May 28, 2:56 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 64 min |
| May 28, 3:12 PM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 5 hr |
| May 28, 3:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 48 min |
| May 28, 3:36 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 39 min |
| May 28, 3:41 PM CDT | River Flood Warning | EWX | Gillespie | 19 hr |
| May 28, 3:41 PM CDT | River Flood Warning | EWX | Blanco | 32 hr |
| May 28, 3:54 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 31 min |
| May 28, 4:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina | 18 min |
| May 28, 4:22 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 53 min |
| May 28, 4:27 PM CDT | Special Weather Statement | EWX | Val Verde | 33 min |
| May 28, 4:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 21 min |
| May 28, 4:31 PM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| May 28, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 24 min |
| May 28, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 59 min |
| May 28, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde, Val Verde | 55 min |
| May 28, 5:17 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 58 min |
| May 28, 5:18 PM CDT | Special Weather Statement | EWX | Val Verde | 27 min |
| May 28, 5:25 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 21 min |
| May 28, 5:27 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 27 min |
| May 28, 5:55 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EWX | Zavala | 43 min |
| May 28, 6:23 PM CDT | Special Weather Statement | EWX | Gonzales | 67 min |
| May 28, 6:29 PM CDT | Special Weather Statement | EWX | Williamson | 61 min |
| May 28, 6:45 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 28, 6:47 PM CDT | Special Weather Statement | EWX | Maverick | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.